MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE CARTRIDGE EXPRESS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE CARTRIDGE EXPRESS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number CAR-505
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn started setting up crrt.However, the machine was continuously alarming alert 85- check cartridge waste line failure.After following the procedure to fix this issue, the machine continued to alarm.After 3 attempts, the machine continued to alarm.The rn then switched out the cartridge 3 times.The same alarm sequence occurred.It was then determined that we were dealing with a defective batch of crrt cartridges, and all were from the same lot number.This caused a delay in the patient receiving life-saving crrt.Manufacturer response for dialyzer, high permeability with or without sealed dialysate system, nxstage cartridge express (per site reporter).Unknown.

Brand Name
NXSTAGE CARTRIDGE EXPRESS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack st
lawrence MA 01843
MDR Report Key25592465
Report Number25592465
Device Sequence Number20204023
Product Code KDI
UDI-Device IdentifierM535CAR5050
UDI-PublicM535CAR5050
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/19/2026
Report Date (Section F) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAR-505
Device Lot Number50878020
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA06/19/2026